# SDR MALA965224

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 3421 - ON CLIMB-OUT, WHEN GEAR WAS SELECTED UP, THE MASTER CAUTION LIGHT, NR 2 ENGINE HYDRAULIC PUMP, OUTBOARD ROLL SPOILER, RUD PRESS NR 2 AND RUD FULL PRESS LIGHTS ILLUMINATED.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED A RUPTURED HYDRAULIC LINE ON THE NLG ACTUATOR.  ALL CHECKS SATISFACTORY.  (M)
